MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH JACKSON PRATT; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH JACKSON PRATT; CATHETER, IRRIGATION
Model Number SU130-1311
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that during removal, the fenestrated portion of the drain placed in the lower back, lumbar region, broke off inside of the patient.Patient was taken to the operating room to remove fenestrated drain portion.Broken piece was retrieved.Patient is now otherwise doing well.The surgeon stated the product malfunctioned and it was not user error.
 
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
A non-conformance review was conducted for lot 1241167 and there were no non-conformances related to the reported event issued during the manufacturing of this lot.The lot was manufactured on 09/16/24.Visual inspection and pull test were conducted on drains within this lot and met the established criteria.No manufacturing issues were recorded that could correlate with condition reported.A portion of the used drain was returned for evaluation.A jagged edge at the fracture of the round tubing area and a slash cut in the perforated area was observed.In the area of the fracture, there is a mark on the tubing that suggests that an instrument was used to handle the product.Per the instructions for use (ifu), drains or tubing should not be handled with any instruments.This can lead to tearing, warping or weakening and subsequent breakage of the drain.Also to facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).The most probable root cause was identified as of user error: not following ifu, since the mark at the jagged edge at the fracture area suggests that an instrument was used to handle the product which could have damaged the product thus leading to tubing breakage.Currently, a corrective and preventive action has been initiated to further investigate the tube split condition.We will continue to monitor and take actions as applicable.

Brand Name
CARDINAL HEALTH JACKSON PRATT
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24562962
Report Number1423537-2026-00061
Device Sequence Number9466743
Product Code GBX
UDI-Device Identifier10192253022377
UDI-Public(01)10192253022377(17)290930(10)1241167
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-1311
Device Catalogue NumberSU130-1311
Device Lot Number1241167
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight73 KG